# SDR SWAA2024081510851

- Difficulty date: July 9, 2024
- Submitted: August 15, 2024
- Operation: Air carrier
- Aircraft: N488WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33853
- Aircraft time: 65,566 hours, 39,062 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SHIELD AT FCB BS500+10 - BS500A RBL24 WL156. MARKED<[01] REMOVED AND REPLACED AFT SHIELD ASSY BETWEEN BS 492.4 - BS500A RBL 24 WL 156 IAW B-737-700 SRM 51-40-02 & DWG# 143A0080.;[02] VERIFIED CORRECTIVE ACTION STEP 1.
